Yanlong Zhang
Results

Journal Article
A Quadratic Serendipity Finite Volume Element Method on Arbitrary Convex Polygonal Meshes
Communications in Computational Physics, Vol. 34 (2023), Iss. 1 : pp. 116–131

Journal Article
A Finite Volume Element Solution Based on Postprocessing Technique over Arbitrary Convex Polygonal Meshes
International Journal of Numerical Analysis and Modeling, Vol. 20 (2023), Iss. 5 : pp. 597–617

Journal Article
An Adaptive Polygonal Finite Volume Element Method Based on the Mean Value Coordinates for Anisotropic Diffusion Problems
Communications in Computational Physics, Vol. 37 (2025), Iss. 3 : pp. 783–809